# SDR AALA20170224010

- Difficulty date: February 21, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 93,417 hours, 14,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 15703
- Condition: Discharged
- Location: Cabin
- Part time: 58,540 hours, 9,742 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. NEED TO REPLACE EMERGENCY LIGHT BATTERY M1208., REMOVED AND REPLACED EMERGENCY LIGHT BATTERY M1208 IAW MM 33-51-07. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
